# SDR 04FDEA01275

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,764 hours, 24,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT REMAINS ON.  INSTALLED NEW BATTERIES IN COCKPIT EMERGENCY LIGHT ASSY PER STD MX PRAC & SECURED LIGHT BRACKET WHICH WAS STARTING TO COME LOOSE.  EMERGENCY LIGHTS OPS CHECK NORMAL.
